# SDR DALA2024020501548

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 75,523 hours, 28,786 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Part number: UNKNOWN
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 EMERG. LIGHTS INOP ON LAST 3 SEAT ROWS. CORRECTIVE ACTION: REPLACED FUSE ON BATTERY POWER PACK, PER B757-MM-20-60. (4921566)
